In 2006 I had Auto Immune Hepatitis, then due the the prednisone I was taking, acquired cataracts. Both lens were replaced, and I had to have yag laser done. Here's my problem. Whenever I ride my bicycle, I sometimes get blurred vision in my right eye. I starts out as a stinging feeling, then the vision gets very blurred. It's like a piece of wet kleenex is covering my eye. As I ride, it gets worse, and does not go away for several hour later. Sometimes up to 6 hours later. I have had an ultra sould for blocked arteries in my neck, with nothing showing up. You should know that it does not happen all the time, but it is getting more frequent.
If it only occurs when you bicycle then stop bicycling and take up some other sport. Assuming you wear goggles to protect your cornea from the wind drying them out I don't think of anything else you can do.
Besides riding a bicylcle with blurred vision is asking for a wreck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.